# SDR P5CA0401059

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 21,090 hours, 2,847 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD FLUID, SYSTEM NR 1 ENG PUMP SELECTED OFF.  SYSTEM NR 1 PRESS NORMAL TO COMPLETION OF FLIGHT.  FOUND PRESS HOSE AT EDP LOOSE.  TIGHTENED HOSE/LINE PER MM 29-11-08.  NO LEAKS NOTED PER MM 71-00-00.
